| Model Number |
SGC0701 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented for a mitraclip procedure.During the preparation, a steerable guide catheter (sgc) would not hold the column and hemostasis valve was broken.Device was replaced and continued the procedure.All steps were performed as per ifu.There were no adverse patient effects or clinically significant delays reported.
Event or Problem Description
Additional Manufacturer Narrative
All available information was investigated, and the reported broken hemostasis valve and leak were unable to be confirmed.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, causes for the reported broken hemostasis valve and leak could not be conclusively determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.